On resonant scattering for time-periodic perturbations
Journées équations aux dérivées partielles (1990), article no. 4, 8 p.
@article{JEDP_1990____A4_0,
     author = {Yafaev, Dimitri},
     title = {On resonant scattering for time-periodic perturbations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1990},
     zbl = {0733.35088},
     mrnumber = {91j:81097},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1990____A4_0}
}
Yafaev, Dimitri R. On resonant scattering for time-periodic perturbations. Journées équations aux dérivées partielles (1990), article  no. 4, 8 p. http://www.numdam.org/item/JEDP_1990____A4_0/

[1] K. Yajima, Resonances for the AC-Stark effect. Commun. Math. Phys. 87 (1982), 331-352. | MR 84i:81025 | Zbl 0538.47010

[2] A.N. Kazanskii, V.N. Ostrovskii, E.A. Solov'Ev, Passage of low-energy particles through a nonstationary potentiel barrier and the quasi-energy spectrum, Soviet Physics - JETP 48 (1976), N2, 254-259.

[3] V.N. Ostrovskii, many - photon ionization, resonance scattering on a nonstationary potential, and complex poles of the S-matrix, Theor. Math. Phys. 33 (1977), N1, 923-928. | MR 57 #11435

[4] M. Buttiker, R. Landauer, Traversal time for tunneling Physica Scripta 32 (1985), 429-434.

[5] J.A. Støvneg, E.H. Hauge, The Büttiker-Landauer Model Generalized, Preprint, 1989, University of Trandheim.